Modern Stochastics: Theory and Applications logo


  • Help
Login Register

  1. Home
  2. To appear
  3. Asymptotic properties of the heat equati ...

Modern Stochastics: Theory and Applications

Submit your article Information Become a Peer-reviewer
  • Article info
  • Full article
  • Related articles
  • More
    Article info Full article Related articles

Asymptotic properties of the heat equation driven by stochastic measure
Vadym Radchenko ORCID icon link to view author Vadym Radchenko details  

Authors

 
Placeholder
https://doi.org/10.15559/26-VMSTA310
Pub. online: 30 October 2026      Type: Research Article      Open accessOpen Access

Received
24 July 2026
Accepted
12 October 2026
Published
30 October 2026

Abstract

For the heat equations driven by a stochastic measure on $[-𝐿,𝐿]$ with the Dirichlet boundary condition, we prove that solutions tend to the solution of the heat equations defined on R as $𝐿\to \mathrm{\infty }$. The estimate of the convergence rate is obtained. For a stochastic measure, we assume the 𝜎-additivity in probability only.

References

[1] 
Benth, F.E., Lord, G.J., Di Nunno, G., Petersson, A.: The heat modulated infinite dimensional Heston model and its numerical approximation. Stochastics 97, 1038–1078 (2025)
[2] 
Candil, D., Dalang, R.C., Solé, M.S.: Asymptotic behavior of the stochastic heat equation over large intervals. https://arxiv.org/abs/2509.02504 (2026)
[3] 
Candil, D.J.-M.: Localization errors of the stochastic heat equation. EPFL Ph.D. Thesis, 221 (2022). MR5049662. https://doi.org/10.1007/978-3-032-01650-8
[4] 
Dalang, R.C., Sanz-Solé, M.: Stochastic Partial Differential Equations, Space-Time White Noise and Random Fields. Springer, Cham (2026). MR2984063. https://doi.org/10.1090/S0002-9947-2012-05616-9
[5] 
Foondun, M., Khoshnevisan, D.: On the stochastic heat equation with spatially-colored random forcing. Trans. Am. Math. Soc. 365(1), 409–458 (2013). MR3647962. https://doi.org/10.1090/mcom/3201
[6] 
Gerencsér, M., Gyöngy, I.: Localization errors in solving stochastic partial differential equations in the whole space. Math. Comput. 86, 2373–2397 (2017). MR1435501
[7] 
Gikhman, I.I., Skorokhod, A.V.: Introduction to the Theory of Random Processes. Dover Publications Inc, New York (1996). MR3026658. https://doi.org/10.1007/978-3-642-35401-4
[8] 
Hilber, N., Reichmann, O., Schwab, C., Winter, C.: Computational Methods for Quantitative Finance: Finite Element Methods for Derivative Pricing. Springer (2013). MR1167198. https://doi.org/10.1007/978-1-4612-0425-1
[9] 
Kwapień, S., Woyczyński, W.A.: Random Series and Stochastic Integrals: Single and Multiple. Birkhäuser, Boston (1992). MR4852563. https://doi.org/10.15559/24-vmsta262
[10] 
Manikin, B.: Heat equation with a general stochastic measure in a bounded domain. Mod. Stoch. Theory Appl. 12, 61–82 (2025). MR2378138. https://doi.org/10.1007/978-3-540-75873-0
[11] 
Mishura, Y.S.: Stochastic Calculus for Fractional Brownian Motion and Related Processes. Springer, Berlin, Heidelberg (2008). MR2356959. https://doi.org/10.1017/CBO9780511721373
[12] 
Peszat, S., Zabczyk, J.: Stochastic Partial Differential Equations with Lévy Noise: An Evolution Equation Approach. CUP, Cambridge (2007). MR2849590
[13] 
Pinsky, M.A.: Partial Differential Equations and Boundary-value Problems with Applications. AMS, Providence (2011). MR2766653. https://doi.org/10.1137/S0040585X97984048
[14] 
Radchenko, V.: Sample functions of stochastic measures and Besov spaces. Theory Probab. Appl. 54, 160–168 (2010). MR4687103
[15] 
Radchenko, V.: General Stochastic Measures. Integration, Path Properties, and Equations. ISTE Ltd, London (2022). MR4608186. https://doi.org/10.15559/23-vmsta224
[16] 
Radchenko, V.: The Burgers equation driven by a stochastic measure. Mod. Stoch. Theory Appl. 10(3), 229–246 (2023). MR4751817. https://doi.org/10.1090/tpms/1213
[17] 
Radchenko, V.: The Burgers-type equation driven by a stochastic measure. Theory Probab. Math. Stat. 110, 185–199 (2024). MR5093735
[18] 
Radchenko, V.: The Burgers-type equation on a line segment driven by a stochastic measure. Theory Probab. Math. Stat. 114, 127–146 (2026). MR1280932
[19] 
Samorodnitsky, G., Taqqu, M.S.: Stable Non-Gaussian Random Processes. Chapman and Hall, London (1994). MR3967104. https://doi.org/10.1017/9781108627771
[20] 
Wainwright, M.J.: High-Dimensional Statistics: A Non-Asymptotic Viewpoint. CUP, Cambridge (2019)

Full article Related articles PDF XML
Full article Related articles PDF XML

Copyright
© 2026 The Author(s). Published by VTeX.
by logo by logo
Open access article under the CC BY license.

Keywords
Stochastic measure stochastic heat equation Dirichlet boundary conditions asymptotic properties of the solution

MSC
60H15 35R60

Metrics
since March 2018
4

Article info
views

3

Full article
views

2

PDF
downloads

0

XML
downloads

Export citation

Copy and paste formatted citation
Placeholder

Download citation in file


Share


RSS

MSTA

Journal

  • Online ISSN: 2351-6054
  • Print ISSN: 2351-6046
  • Copyright © 2018 VTeX

About

  • About journal
  • Indexed in
  • Editors-in-Chief

For contributors

  • Submit
  • OA Policy
  • Become a Peer-reviewer

Contact us

  • ejournals-vmsta@vtex.lt
  • Mokslininkų 2A
  • LT-08412 Vilnius
  • Lithuania
Powered by PubliMill  •  Privacy policy